# SDR SWAA074599

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 70,431 hours, 66,188 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Part serial: 1433
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RIGHT INBOARD FORE FLAP DELAMINATED ON UPPER SURFACE.  REMOVED AND REPLACED FLAP PER MM.
